# SDR AU960936

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Engine (Turbine/
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

(AUS) NO1 ENGINE POWER LOSS - ON TAKE-OFF ENGINE POWER SET AT 90%  TORQUE - POWER ROLLED BACK ON NO1 ENGINE BY 2% THEN RECOVERED -TORQUE INCREASED TO 100% - TAKE-OFF WAS ABORTED AT APPROXIMATELY 85 KNOTS
